# SDR USAA040658

- Difficulty date: September 18, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532421
- Condition: Cracked
- Location: Lt Wing
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND UPPER CHORD CRACKED MORE THAN .343, BUT LESS THAN .6285, NR 2 HOLE, LEFT REAR SPAR UPPER CHORD AT RSS 224.14.  OVERSIZED HOLE, INSTALLED FILLER, INSTALLED WING SKIN DOUBLER PER EA 78987.  (M)
